# SDR DALA2024072307388

- Difficulty date: July 23, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 58,502 hours, 30,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3155 EMERGENCY LIGHTS TEST FAILED MID SECTION. CORRECTIVE ACTION: R/R EPSU 12WL PER A319 AMM 33-51. (6115634)
